Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dizziness, high pulse rate and BP. Taking ramipril. History of type two diabetes. Causes?

After a rather strenuous bout of exercise two days ago, I still feel a bit off -- a bit lightheaded with a higher pulse rate than my normal pulse rate and higher blood pressure than normal pressure. I don t feel any pain in my chest but just an odd feeling that I have never felt before. I am male, 50, with type two diabetes (controlled by diet and exercise), taking ramipril and simvastation, with an a1c that varies between 5.8 and 6.1 (over the last three years).
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This may be a sign that you have strained your heart muscle and the blood supply may be affected, I would recommend that you have an electrolcardiogram as soon as possible to have this evaluated. In the mean time I would avoid any exercise or anything that worsens the symptoms you have
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor